# SDR COMA0760104

- Difficulty date: January 31, 2007
- Submitted: January 31, 2007
- Operation: Air carrier
- Aircraft: N455CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7592
- Aircraft time: 13,006 hours, 11,746 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932110
- Part serial: 01881H2326
- Condition: Failed
- Location: Cockpit
- Part time: 13,006 hours, 11,745 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 5056 - EN ROUTE TO YYZ RIGHT FORWARD WINDSHIELD CRACKED.  A/C RETURNED BACK TO CVG AND LANDED SAFELY.  REMOVED AND REPLACED RIGHT WINDSHIELD.
